CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Oblomkov-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: E
Number of items: 1.

E

Etingof, Pavel and Oblomkov, Alexei and Rains, Eric (2007) Generalized double affine Hecke algebras of rank 1 and quantized del Pezzo surfaces. Advances in Mathematics, 212 (2). pp. 749-796. ISSN 0001-8708. https://resolver.caltech.edu/CaltechAUTHORS:20171018-155901135

This list was generated on Tue May 26 21:06:03 2020 PDT.